Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 20, Number 3

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Certain types of involutorial space transformations
F. R. Sharpe and Virgil Snyder.
Trans. Amer. Math. Soc. 20 (1919), 185-202
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501121
On a new treatment of theorems of finiteness
Oliver Edmunds Glenn.
Trans. Amer. Math. Soc. 20 (1919), 203-212
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501122
On the theory of developments of an abstract class in relation to the calcul fonctionnel
E. W. Chittenden and A. D. Pitcher.
Trans. Amer. Math. Soc. 20 (1919), 213-233
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501123
On the influence of keyways on the stress distribution in cylindrical shafts
T. H. Gronwall.
Trans. Amer. Math. Soc. 20 (1919), 234-244
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501124
Some convergent developments associated with irregular boundary conditions
James W. Hopkins.
Trans. Amer. Math. Soc. 20 (1919), 245-259
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501125
Groups possessing a small number of sets of conjugate operators
G. A. Miller.
Trans. Amer. Math. Soc. 20 (1919), 260-270
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501126